Good for you! You're doing great! I guess if I were you, I'd ask the doctor to hold off on upping the dosage and stick to the 1500mg since you're also changing how you're eating compared to how you were eating just before you went to the doctor recently. Are they 500mg pills? It would work out taking them with each meal then.
Remember, the metformin does not lower blood sugar by itself. It works by helping your body use the insulin you're still producing more efficiently. If you think you're feeling shaky because of your blood sugar, it's because your body had gotten used to higher blood sugar readings and now that it's coming back down to near normal readings, you might feel "off" but that will pass as you get used to the lower blood sugar. You will not need to be concerned about
lows unless you're having readings less than 75 or so and I don't think that will happen.
I hope this continues! I know you'll be ok now!
Laniediabetes moderatordiabetes type 2 controlled by diet and exercise and
very low carb way of eating